Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some special polynomials


Author: V. V. Karachik
Journal: Proc. Amer. Math. Soc. 132 (2004), 1049-1058
MSC (2000): Primary 33D45; Secondary 31B05, 35C05, 33D50
DOI: https://doi.org/10.1090/S0002-9939-03-07281-2
Published electronically: November 25, 2003
MathSciNet review: 2045420
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New special functions called $G$-functions are introduced. Connections of $G$-functions with the known Legendre, Chebyshev and Gegenbauer polynomials are given. For $G$-functions the Rodrigues formula is obtained.


References [Enhancements On Off] (What's this?)

  • [1] E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, NJ, 1971. MR 46:4102
  • [2] V. V. Karachik, Polynomial solutions to systems of partial differential equations with constant coefficients, Yokohama Mathematical Journal 47 (2) (2000), 121-142. MR 2001d:35031
  • [3] V. V. Karachik, On one set of orthogonal harmonic polynomials, Proc. Amer. Math. Soc. 126 (12) (1998), 3513-3519. MR 99g:33034
  • [4] A. Erdélyi, W. Magnus, F. Oberhettinger, and F. Tricomi, Higher Transcendental Functions, vol. 2, Based on notes left by Harry Bateman, McGraw-Hill, New York, 1953. MR 15:419i
  • [5] E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960. MR 21:6447
  • [6] V. S. Vladimirov, Uravneniya matematicheskoj fiziki, Fiziko-Matematicheskaya Literatura, Moskva, 2000 (Russian).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D45, 31B05, 35C05, 33D50

Retrieve articles in all journals with MSC (2000): 33D45, 31B05, 35C05, 33D50


Additional Information

V. V. Karachik
Affiliation: 148, Behterev St., Apt. 6, 700105, Tashkent, Uzbekistan
Address at time of publication: Institute of Cybernetics, Uzbek Academy of Sciences, 34, F. Hodzhaev St., 700125, Tashkent, Uzbekistan
Email: karachik@uwed.freenet.uz, karachik@tkt.uz

DOI: https://doi.org/10.1090/S0002-9939-03-07281-2
Keywords: Harmonic polynomials, orthogonal polynomials
Received by editor(s): November 5, 2002
Published electronically: November 25, 2003
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society